# SDR CA021031011

- Difficulty date: July 30, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Hughes 269C1
- Aircraft time: 2,965 hours
- Engine: Lyc HO360C1A
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 821020
- Condition: Failed
- Location: Vertical Speed
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) VERTICAL SPEED GIVING UNCLEAR READINGS.  REPLACED VERTICAL SPEED INDICATOR.
